MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FXD Curve? Access System; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FXD Curve? Access System; system, appendage closure, left atrial
Model Number M635TU80020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 07/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a perforation occurred.A left atrial appendage closure (laac) procedure was being performed.It was noted that the patient had a trace baseline pericardial effusion prior to the procedure.A watchman fxd double curve access system (was) and a 27mm watchman flx pro laa closure device and delivery system (wds) was selected for use.The physician was advancing the 27mm wds through the was sheath, and as the device approached the distal marker, the was sheath lifted to the anterior side of the ridge.The physician suspected the was sheath may have perforated a small portion of the ridge on the limbus side of the appendage, near the ostium, although this was not confirmed via imaging.There was no clinical effect, and the baseline effusion did not show a notable difference.The closure device was successfully implanted, and the suspected perforation site was covered by the watchman closure device.There were no patient complications, and the patient was discharged the next day.

Brand Name
WATCHMAN FXD Curve? Access System
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50143177
Report Number2124215-2026-41916
Device Sequence Number10657050
Product Code DQY
UDI-Device Identifier00191506013813
UDI-Public(01)00191506013813(17)290103(10)38260048
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K212228
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM635TU80020
Device Catalogue NumberM635TU80020
Device Lot Number0038260048
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2026
Supplement Date Received by Manufacturer09/11/2026
Initial Report FDA Received Date08/05/2026
Supplement Report FDA Received Date09/14/2026
Date Device Manufactured01/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexFemale